# SDR ZZDA2011571

- Difficulty date: June 25, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Malfunctioned
- Location: Ac System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUS A/C EMER OFF ALERT DISPLAYED WITH EMER PWR SW SELECTED TO ARM OR ON.  REMOVED AND REPLACED STATIC INVERTER, REF B717 AMM 24-24.  OP'S CHECK GOOD NO ALERTS PRESENT.
